MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD TOTALYS MULTIPROCESSOR CONSUMABLES KIT, 480

BECTON, DICKINSON & CO. (SPARKS) BD TOTALYS MULTIPROCESSOR CONSUMABLES KIT, 480
Model Number 491453
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd totalys multiprocessor consumables kit, 480 that there were missing labels.The following information was provided by the initial reporter: this is a report about a labeling issue.According to the customer¿s information, a centrifuge tube without a label was found before usage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes.D9: returned to manufacturer on: 2023-02-21.H.6.Investigation summary: the customer complained about a centrifuge tube from an unknown lot number of catalog 491453 missing a 2d barcode label.Material 500024399 is a purchased subcomponent that is used in catalog 491453.The customer communicated that the lot number of 500024399 that was missing the 2d barcode was supplier lot number 20u1321.A dhr review of 491453 could not be performed because a lot number was not provided.However, material 500024399 is a purchased subcomponent that is used in catalog 491453.The centrifuge tubes are polypropylene plastic injection molded parts purchased from an approved bd supplier.The supplier applies a 2-dimensional barcode on the tubes that is used to support automated chain of custody for the specimen.When received into the bd mebane, nc facility they are subjected to incoming qc inspection using an ansi, single sampling, level i, at an aql of 1.0%.A review of the inspection documentation identified that 500024399 lot 20u1321 was received and inspected on two occasions without any issues identified.A retain analysis could not be conducted because retain samples of this product are not kept by bd.Two pictures were provided by the customer.One of the pictures contains a picture of one tube without the label and the 2nd picture is a picture of the bag label.The unlabeled tube and bag label were also returned to the mebane, nc location.The complaint is confirmed.Bd apologizes for the inconvenience caused by the issue.

Brand Name
BD TOTALYS MULTIPROCESSOR CONSUMABLES KIT, 480
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16493102
Report Number1119779-2023-00235
Device Sequence Number6239903
Product Code MKQ
UDI-Device Identifier00382904914530
UDI-Public00382904914530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P970018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number491453
Device Catalogue Number491453
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown